# SDR ASAA2021090335856

- Difficulty date: September 3, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 52,873 hours, 15,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200036101
- Condition: Detached
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT ROW 16 EXIT SIGN FELL OFF, SCREW MISSING. GROUNDED - YES. REMOVED AND REPLACED EXIT SIGN ASSEMBLY IN AIRCRAFT LEFT ROW 16 IAW B737-800 AMM 33-51-01.
